# SDR DHL2001365011

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH A/P ENGAGED DURING DESCENT ERROR MESSAGE SINGLE FMS OPERATION.  DISENGAGED AUTOPILOT NR 2. TEMP RESTORED NAV MODE THEN A/P NR 1 DISENGAGED, SAME ERROR MSG. SET FMS MASTER SWITCH YP FMC1.  THIS ENGAGED BOTH A/P.  RE-ENGAGED A/P NR 2.  OPERATED NORMAL. BOTH NR 1 & NR 2 FMS OPS CHECKED GOOD PER MM 34-58-00.  CHECKED NR 1 & NR 2 A/P PER MM 22-10-00.  NO DEFECTS NOTED.
